# SDR DL76S041096

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 53,759 hours, 25,801 cycles
- Engine: Ge CF680A2
- Engine time: 38,876 hours, 18,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580394
- Condition: Making Metal
- Location: Nr 1
- Part time: 38,876 hours, 18,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG OIL FILTER MESSAGE.  DID NOT EXT WITH THROTTLE REDUCTION.  OIL PRESS AND TEMP NORMAL.  PERFORMED ENG SHUTDOWN PER QRH.  DIVERTED TO JAX.  DEBRIS FOUND ON CHIP DETECTORS.  REPLACED ENGINE.
